Munich Personal RePEc Archive

On Some Distributions Arising from Certain Generalized Sampling Schemes

Panaretos, John and Xekalaki, Evdokia (1986): On Some Distributions Arising from Certain Generalized Sampling Schemes. Published in: Communications in Statistics A (Theory and Methods) , Vol. 15, No. 3 (1986): pp. 873-891.

[img]
Preview
PDF
MPRA_paper_6249.pdf

Download (1MB) | Preview

Abstract

With the notion of success in a series of trials extended to refer to a run of like outcomes, several new distributions are obtained as the result of sampling from an urn without replacement or with additional replacements. In this context, the hypergeometric, negative hypergeometric, logarithmic series, generalized Waring, Polya and inverse Polya distributions are extended and their properties are studied

UB_LMU-Logo
MPRA is a RePEc service hosted by
the Munich University Library in Germany.